Home>People>Faculty

FENG Rongquan
Professor
fengrq@math.pku.edu.cn
Phone :86-10-62755521
Office :1517E

Education

Ph.D., Pure Mathematics, Institute of Systems Science, CAS, China, 1994. 

M.S., Pure Mathematics, Hebei Normal College, China, 1991. 

Research Interests

Cryptography and information security; Algebraic combinatorics

1. Cryptography: authentication codes; latticed-based cryptography

2. Elliptic curves: efficient computation; discrete logarithm

3. Graphs and groups: regular coverings; directed strongly-regular graphs

4. Coding theory: weight distribution; network codes

Selected Publications

  • R. Feng, M. Nie and H. Wu, Twisted Jacobi intersection curves, Theoretical Computer Science 494, 24–35 (2013).
  • W. Song, K. Cai, R. Feng and C. Yuen, The Complexity of Network Coding With Two Unit-Rate Multicast Sessions, IEEE Transactions on Information Theory 59, 5692-5707 (2013).
  • R. Feng, Z. Gu, Z. Wang, H. Wu and K. Zhou, On the construction of finite oscillator dictionary, Communications in Algebra 42, 3427-3437 (2014).
  • H. Liu, K. Feng and R. Feng, Nonexistence of generalized bent functions from Z_2^n to Z_m, Designs, Codes and Cryptography 82, 647-662 (2017).
  • G. Jian, R. Feng and H. Wu, Generalized Hamming weights of three classes of linear codes, Finite Fields and Their Applications 45, 341-354 (2017).